# SDR SIMA200409701

- Difficulty date: April 4, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0794
- Condition: Malfunctioned
- Location: Nr 2 Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RUDDER 1/2 INOP EICAS.  FOLLOWED CHECKLIST, MECHNICAL CONTROL NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 2 RUDDER PRESSURE SWITCH IAW AMM.  AIRCRAFT RETURNED TO SERVICE.  (M)
